Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Sub-normal body temperature, weakness, body pain, nasal discharge, high BP, increased appetite. Treatment?

Hello, I am a 35 year old male in good health. For the last 2 days my temperature has been 97.0-97.2(usually 98.6 and up), have been feeling very tired and weak, body aches all over, runny nose . I just checked my blood pressure and it is 144/84 which is high for me. The odd part is even through the weakness and aches, my appetite is thru the roof. I have eaten more in the last 2 days than i did all weekend. Can you help me? Thanks!
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello sir,
Since you have been to diagnosed to have hypertension very early in life , we need to rule out secondary causes of hypertension.
I would suggest you to get a thyroid profile, renal function tests and then review with the reports to your physician.
Hope I was of help
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor